# SDR ASAA2022120941082

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,553 hours, 16,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL BITE REF B737-800 FIM 21-62 TASK 801. RIGHT PZTC BITE PASSED. LEFT PZTC BITE SHOWED PREV FLT LEFT RAM AIR ACTUATOR FAULT. FAULT CLEARED AND MULTIPLE VERIFY TESTS PASSED.
